×

zbMATH — the first resource for mathematics

A generalization of the Birman trace theorem. (English) Zbl 0382.47006

MSC:
47A40 Scattering theory of linear operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Kato, T, Perturbation of continuous spectra by trace class operators, (), 260-264 · Zbl 0090.33101
[2] Kato, T, Perturbation theory for linear operators, (1963), Interscience New York
[3] Rosenblum, M, Perturbation of the continuous spectrum and unitary equivalence, Pacific J. math., 7, 997-1010, (1957) · Zbl 0081.12003
[4] Belopolskii, A; Birman, M, The existence of wave operators in scattering theory for pairs of spaces, Math. USSR-izv., 2, 1117-1130, (1968) · Zbl 0186.20803
[5] Pearson, D.B, General theory of potential scattering with absorption at local singularities, Helv. phys. acta, 48, 639-653, (1975)
[6] \scM. Combescure and J. Ginibre, “Scattering and Local Absorption for the Schrödinger Operator,” Université de Paris Sud, Preprint. · Zbl 0382.47004
[7] Pearson, D.B, Conditions for the existence of the generalised wave operators, J. math. phys., 13, 1490-1499, (1972) · Zbl 0255.47016
[8] \scP. Deift, Ph.D. Thesis, Princeton University.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.